| Catalog Number |
115-290 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "exchange due to the patient's concern with the product" and "pain".Later healthcare professional reported "capsular contracture baker grade iii/iv ".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii/iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.2., b.3., b.5., b.6., d.6b., h.6.
Event or Problem Description
Patient reported "exchange due to the patient's concern with the product" and "pain".Later healthcare professional reported "capsular contracture baker grade iii/iv ".Healthcare professional later reported "grade iv capsular contracture", "textured".This record is for the right side.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture was received on april 27, 2026 with lot number 2138476.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases, crystalline in the gel, wear abrasion and deformation are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.